# SDR ASAA2023080544482

- Difficulty date: August 5, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N920AK
- Make and model: Boeing 737-9
- Aircraft serial: 44086
- Aircraft time: 6,919 hours, 2,055 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PWS & WXR FAILED DURING FLIGHT. GROUNDED - YES. PERFORMED WEATHER RADAR OPERATIONAL TEST AND WEATHER RADAR SYSTEM TEST ALL SYSTEMS CHECKED GOOD IAW B737-9 AMM 34-41-00-710-801, 34-41-00-730-801.
